# SDR SWAA2021092017882

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 5,269 hours, 11,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT ABOVE EMERGENCY EXIT LIGHT AT DOOR NEXT TO 14A FWD EMERGENCY EXIT DOOR DOES NOT ILLUMANTE ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / REMOVED AND REPLACED SIDEWALL LIGHT ABOVE EMERGENCY EXIT NEXT TO 14A OPS CHECK GOOD IAW AMM 33-21-00 CLEARING # 94587
